# SDR ABXA9500680

- Difficulty date: August 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N957AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47759
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Loose
- Location: Nlg Uplock
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NOSE GEAR UNSAFE LIGHT REMAINED ON AFTER GEAR RETRACTION.  RECYCLED GEAR, LIGHT WENT OUT.  FOUND UPLOCK SENSOR GROUND WIRE LOOSE.  SECURED GROUND WIRE, OPS CHECKED PROX SENSORS AND UNSAFE LIGHT IAW DC-9 SUPP MM 32-60-1.  DURING GEAR SWING, ALL INDICATIONS OPS CHECKED GOOD IAW DC-9 SUPP MM 32-10-00.
